# SDR SWAA2014081930996

- Difficulty date: July 24, 2014
- Submitted: August 19, 2014
- Operation: Air carrier
- Aircraft: N602SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27953
- Aircraft time: 62,432 hours, 50,471 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546546
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FRAME SHEAR TIE CORRODED AT BS 727C BETWEEN STRINGER 26L TO 26R.  REPAIRED SHEAR TIE IAW SRM.
